# SDR DALA2022111107289

- Difficulty date: November 11, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N360NW
- Make and model: Airbus A320-212
- Aircraft serial: 903
- Aircraft time: 70,721 hours, 32,900 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: Unknown
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3260 1R DOOR CABIN PRESSURE LIGHT FLASHING AFTER LANDING.   T/S PER A320 TSM 52-73-00-810-801-A. RESET 1RT DOOR PRESSURE WARNING LIGHT OPS CHECK GOOD PER A320 AMM 52-73. (8950662)
